# SDR DALA2023082106807

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,562 hours, 9,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 2L DOOR CHECK PRESSURE ON FA FORWARD PANEL. CORRECTIVE ACTION: REMOVED AND REPLACED 2L DOOR ACTUATOR PER A330 AMM 52-12. (9194514)
